# SDR SWIA201334559

- Difficulty date: September 11, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 29,572 hours, 25,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERIOR EMERGENCY EXIT LIGHT BURNED OUT.  FLT#6420 RELAMPED.
